JUST UNPACKED! MARCH GUT HEALTH DEALS SHOP NOW
🌿 PLANT POWER STORE: YOUR LITTLE CORNER FOR ALL THINGS PLANT BASED NOW OPEN

100% SECURE

Online Shopping

FREE DELIVERY

orders over R1000*

Q&A Topics

Latest Questions


Yesheen (dr.) Singh Medical Doctor View profile

Dear N



Thank you for your question. Pregnancy-induced hypertension is sometimes included under the umbrella diagnosis of secondary hypertension, but unlike most of of theother causes of secondary hypertension should not be taken to mean that it will be with you for life. In a lot of the cases it disappears post-partum, only to sometimes return with following pregnancies.



There are certainly alternates to pharmaceuticals which you can use for now to manage it, and there are comprehensive lifestyle plans available, incorporating nutritional, supplement, activity and stress modifying therapies, that assist you to heal your body so that in the long run you don't have to medicate any more. But these are to complex to discuss via email. I would suggest contacting me for an appointment via our website www.healthnation.co.za or alternatively look for your local alternate health care practitioner who works with functional medicine.



Many thanks and warm regards

Yesheen Singh

Angela Lombard Nursing Practitioner View profile

Dear N

Many thanks for your question. Very heavy menstrual bleeds and blood clots should not be ignored, and the cause of all this does need to be determined. It may be in-part be due to the sterilization, but this should not be happening to this extent. It is essential that you make an appointment to see your gynaecologist so that he can examine you fully and pinpoint the cause and treat this extensive bleeding. There is medication available for extensive bleeding like this, but it is scheduled pharmaceutical medicine and can only be prescripted by a medical doctor.

You are quite right to query the idea of your doctor putting you on a contraceptive when you do not really need it for this purpose. There are other approaches to bringing your cycle back.

You do not mention as to what type of sterilization you have had - did you have a total hysterctomy, or a partial hysterctomy, or was it simply a matter of having your tubes tied (i.e. when the Fallopian tubes outside of the uterus are tied so that in the transportation of sperm, the sperm does not reach the ova due to their pathway being blocked)?

I still recommend that you see a gynaecologist to be reassessed and examined. Once the cause is determined, you could consider taking VITEX AGNUS CASTUS BERRY by Viridian as x1 capsule, 3 times a day for a month - this is if you did not have a full total hysterectomy.

Please make this responsible appointment soon. Let me know how you do and that your problem was resolved.

Warmest regards, and many thanks once again for your question.

Angela Lombard Nursing Practitioner View profile

Dear T

Many thanks for your question. I have no clinical picture or medical history from you, your symptoms could be as a result of a number of reasons. I suggest that you visit your local clinic and request that the nursing sister on duty does a haemoglobin test to check your iron levels. As an adult woman between the ages of 26 - 30 years of age, your iron levels should not be less than 12 gm%. Alternatively, you can make an appointment to see me for the same, at the Kloof Clinic in Cape Town, between the hours of 09h00 - 16h00, Monday to Friday.

Many thanks once again for your question.

Kind regards

Angela

Gabriell (dr.) Prinsloo Medical Doctor View profile

Hi

Depending on which ‘blood thinner’ you are taking your blood clotting ability would need to be monitored regularly to know if you are taking the correct dose. If this is being done and you are on the correct dose then you do not need to be worried. Also if there has been no change in a long while, I wouldn’t worry.

However if the bleeding is steadily increasing, you only recently started to bleed more or you experience other excess bleeding, then go to your GP as soon as possible to check if your dose is too high. Other medication or drugs (such as alcohol) can interact with the blood thinner changing its efficacy, so it’s also important to check everything that you are taking.

I would need to know the exact medication that you are on to give more details.

Warm regards

Gabriell

Yesheen (dr.) Singh Medical Doctor View profile

Dear N

Your question poses many more questions in my mind. Have you really been diagnosed with hypertension or was your blood pressure simply elevated on one occasion? Have you been tested for pregnancy? Have you had a pelvic ultrasound? What has your menstrual history been up until this period of amenorrhea? What is you family medical history like? These are all questions your GP should be asking you when looking at the symptoms you describe in your message. Until we establish whether your main diagnosis is hypertension I'm afraid there is nothing pharmaceutical I can recommend you take to lower you blood pressure. Lifestyle modifications such as cutting out foods high in salt and fat content, choosing low GI instead of high GI carbs and increasing your exercise regime would certainly help someone diagnosed with essential hypertension.

I would strongly recommend revisiting you doctor, or another, to establish why you are not having your periods, and whether you really have hypertension. There could even be a link between the two. Self-medication is not recommended.

Many thanks and warm regards

Yesheen


Please Note:

The Wellness Q & A is for informational purposes only, and is not intended to diagnose or provide treatment for any condition. If you have any concerns about your health, you should always consult directly with your healthcare professional. Wellness Warehouse will not be liable for any errors in the Wellness Q & A, or for any actions taken in reliance thereon. The advice on the Wellness Q & A is not comprehensive and does not replace the assessment and advice of your own healthcare professional. Consultation with your healthcare professional is extremely important if you are experiencing persistent or severe symptoms.

Caution:

Consult your doctor, healthcare professional, and/or pharmacist before using any supplements or before making any changes in prescribed medications. If you have a chronic illness or routinely take prescribed or over-the-counter (OTC) medication, or you are pregnant or breastfeeding, it is extremely important to consult your doctor, healthcare professional, and/or pharmacist before taking any new medication. Do not stop taking any prescription medication without consultation and guidance from your doctor.

Unfortunately we are out of stock online, but don't worry!
If you fill in your details below, we will notify you the moment we have stock again

Alternatively you can find and contact your nearest store with our online store locator. Find Your Nearest Store

×

or

Don't have an account? Click below to register.

×

or

Don't have an account? Click below to register.

×

Oops! Unfortunately there seems to be an error with your payment.

Please try again, otherwise contact us for help.


Error Message:

×

SnapScan is a cashless and cardless payment method that lets you pay securely with your smartphone. You can use the app on iPhone, Android and most BlackBerry phones.

If you don't have Snapscan installed, you can download it here

To use SnapScan, choose it from our list of payment options. Open the app and scan the QR code on your screen. Follow the instructions on your phone. Once payment has been made successfully, click the "I have made payment. Place order" button.

If you have any questions, don’t hesitate to contact us.

×

Are you sure you want to cancel this recurring order?

×
×
Item has been added to your cart.
Continue shopping
×
Item has been removed from your cart.
Continue shopping
×

Unfortunately we don't have enough stock. *
Continue to add to cart.

* Please note that we do not guarantee that items will be in stock. This is merely an indicative quantity

Should you wish to purchase more, please contact us at support@wellnesswarehouse.com
and we will do our best to organise more stock for you.

×

Unfortunately we are out of stock online.

Should you wish to purchase more, please contact us at support@wellnesswarehouse.com
and we will do our best to organise more stock for you.

×

×
×

or

Don't have an account? Click below to register.

×

Create new wishlist


×

Add to wishlist


Select wishlist

×

Send via Email


×

Are you sure you want to delete "{wishlist_name}" wishlist?

×
×